# SDR HNAA2010042000089

- Difficulty date: April 9, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 41,920 hours, 47,168 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 TORQUE INDICATOR WENT FROM 90 PERCENT TO ZERO IN CLIMBOUT, ON GROUND, TORQUE WENT FROM ZERO TO 156 PERCENT TORQUE.  SHUT DOWN ENGINE.  ALL OTHER PARAMETERS WERE NORMAL.  SURGING ABNORMALITY, BOTH ANALOG AND DIGITAL WERE AFFECTED.  REMOVED AND REPLACED TSCU PER PW MANUAL 42-01-10.  RUN UP CHECKS COMPLETE PER -8 RUN UP MANUAL TABLE 5-1 SHEET 1 & 2.  OPERATIONAL CHECKED GOOD.  OK FOR SERVICE.
